# SDR WRXR20241115002

- Difficulty date: November 15, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 28,922 hours, 22,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6705300756
- Condition: Dented
- Location: Zone 100
- Part time: 28,922 hours, 22,398 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO DENTS FOUND AT F.S. 985 AT BOTTOM CENTERLINE. FWD DENT 1 1/4" X 1 9/16" X .041 DEEP, AFT DENT 1 3/16" X 1 1/2" X .085" DEEP. CUT DAMAGE 2 PLACE BETWEEN FS 969.00 - FS 985.00 STGR 2. FABRICATED TOP AND BOTTOM DOUBLERS (2EA) FROM 2024-T3 .063 LOT # 459396B8, FILLERS (2EA) FROM 2024-T3 .125 LOT # 515235B0 TO REQUIRED THICKNESS AND NUTPLATE STRAPS (8EA) FROM 2024-T3 .050 LOT # 446842B7. FABRICATED PROTECTIVE PLATE FROM BA670-39313-901 LOT# BN290971/1 AND TAPERED SHIMS (2EA) FROM 2024-T3 .063 LOT# 459396B8. INSTALLED REPAIR DOUBLERS AND PROTECTIVE PLATE. ALL WORK COMPLIED WITH I/A/W REO 670-53-00-756 REV--.
